# SDR ASOA200901257

- Difficulty date: November 6, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 19,579 hours, 16,430 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FS 559 BULKHEAD WEB AND FRAME CAP ANGLE INSP AN INDICATION WAS NOTED AT THE RT VERTICAL POST BL 9, WL 58.70 APPROX 1" OTBD OF POST ON WEB VERTICALLY, INDICATION IS APPROX 10 IN LENGTH AT 23 PERCENT FULL SCREEN HEIGHT. FAILS NDT.  C/W EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV D.
